[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Rash after 6 weeks of pumping


I have been having trouble with a rash for sometime now.  Skin Dr. first said 
it was dry skin, then decided it wasn't just dry skin, etc., long story.  I 
began to try to find something that was causing me to break out.  I suspected 
everything from detergent to Humalog and other medicines.  Skin guy just 
keeps giving me other things to use and none have been very effective.  It 
was especially bad on my arms.  He (skin guy) accused me of digging at it and 
that's why it wasn't going away.  It felt like I had just handled fiberglass 
insulation and itched almost constantly.

Last Sat. I mowed lawn for the first time this year.  Afterwards my arms got 
somewhat worse and wouldn't stop itching.  My nose also got stuffy, so when I 
went to bed that evening I took an antihistamine.  (My dog gets the same pill 
because he gets these little bumps on his skin and then the hair falls out) 
Well, when I woke up the next morning the rash was almost completely gone and 
there was no more itching.  I have been continuing to take the antihistamine 
each evening and the rash is gone.
Go Figure eh?  I had never had a rash before and it did continue all winter 
but I sure am better now.  Never had any known allergies before either.

I don't know where you live but could it possibly be something in the air?  I 
was convinced it was the humalog insulin for me, but was unwilling to give it 
up to find out.  Figured if I had to itch I would just have to itch.  I can't 
wait to go back to the skin guy and tell that I solved the mystery.

Hope this helps you at least it may give you something to go on.

Nancy, 35 years D pumping 12 years
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml